# SDR ASAA2017111622632

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 18,696 hours, 6,089 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU WOULD NOT START, FAULT LIGHT CAME ON. ACFT GROUNDED.   REMOVED & REPLACED APU EXCITER, IGNITION UNIT IAW AMM 49-41-31.  OPS CHECKED NORMAL.
